# SDR DALA2023041502998

- Difficulty date: April 5, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,545 hours, 15,761 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 1R DOOR ARMING PLACARD NOT DISPLAYED WHEN DOOR IS ARMED. CORRECTIVE ACTION: REPLACED KNUCKLE KNOCKER IAW B767-300 AMM 52-11. MEL "M" PROCE REVERSED PLACARD REMOVED. (2705654)
